DocumentCode
1310358
Title
Simple LP-type criteria for positively invariant polyhedral sets
Author
Yoshida, Kazunobu ; Kawabe, Hisashi ; Nishimura, Yukio
Author_Institution
Dept. of Electron. Control Syst. Eng., Shimane Univ., Matsue, Japan
Volume
45
Issue
1
fYear
2000
fDate
1/1/2000 12:00:00 AM
Firstpage
98
Lastpage
101
Abstract
Let S be a convex polyhedral set in the state space of a linear dynamical system. A new proof of an algebraic condition for the set S to be positively invariant is given by the dual set of S. The condition obtained in this correspondence can be examined by solving a set of standard LP-type formulas. It is also shown that the conventional algebraic conditions have redundancies in the LP-type formulas. Discrete-time systems as well as continuous-time systems are considered
Keywords
computational geometry; continuous time systems; discrete time systems; state-space methods; LP-type criteria; LP-type formulas; algebraic condition; algebraic conditions; continuous-time systems; convex polyhedral set; discrete-time systems; linear dynamical system; positively invariant polyhedral sets; redundancies; standard LP-type formulas; state space methods; Differential equations; Feedback; Filtering theory; Genetics; Mathematics; Nonlinear equations; Nonlinear systems; Stability; Stochastic processes; Stochastic systems;
fLanguage
English
Journal_Title
Automatic Control, IEEE Transactions on
Publisher
ieee
ISSN
0018-9286
Type
jour
DOI
10.1109/9.827362
Filename
827362
Link To Document